# SDR 95ZZZW28

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLIGHT NR 338, CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS REMAINED ILLUMINATED AFT OF ROW 10 WITH EMERGENCY LIGHT ARMED OR OFF.  REPLACED BATTERY CHARGER AND PACK, LIGHTS OPERATED NORMALLY.  REFERENCE ASAA95008.
